# SDR YENA201710230858

- Difficulty date: October 23, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000008
- Aircraft time: 33,153 hours, 21,226 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Contaminated
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD SQUEAL NOISE FROM OVERWING EXIT AT 12D. OCCURRED ENTIRE FLIGHT ABOVE 10,000 FT.  REMOVED & REINSTALLED THE RT OVERWING ESCAPE HATCH IAW AMM 52-21-00/400. INSPECTED DOOR LOCK MECHANISM SEAL IAW AMM 52-21-20/600 & FOUND BUILD UP OF DEBRIS ON THE SEAL. REMOVED CONTAMINATE & CLEANED SEAL.
